The Mathematical Institute, University of Oxford, Eprints Archive

Items where Subject is "O - Z > Several complex variables and analytic spaces"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: Article | Thesis
Number of items at this level: 2.

Article

Shaw, William T. (2004) Recovering holomorphic functions from their real or imaginary parts without the Cauchy-Riemann equations. SIAM Review, 46 (4). pp. 717-728.

Thesis

Braun, H. T. F. (2004) Model Theory of Holomorphic Functions. PhD thesis, University of Oxford.

This list was generated on Thu Oct 30 14:12:14 2014 GMT.